| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 11, 2017, no. 1-4


S. K. Pandey
      Nil elements and even square rings
      International Journal of Algebra, Vol. 11, 2017, no. 1, 1-7
      https://doi.org/10.12988/ija.2017.6745

Peter V. Danchev
      Weakly clean WUU rings
      International Journal of Algebra, Vol. 11, 2017, no. 1, 9-14
      https://doi.org/10.12988/ija.2017.61277

Jenette S. Bantug, Joemar C. Endam
      Lagrange's theorem for B-algebras
      International Journal of Algebra, Vol. 11, 2017, no. 1, 15-23
      https://doi.org/10.12988/ija.2017.616

Mustafa Yapici
      A note on prime valued polynomials quadratic fields of class number one
      International Journal of Algebra, Vol. 11, 2017, no. 1, 25-29
      https://doi.org/10.12988/ija.2017.61066

Mansooreh Maani-Shirazi
      A special property in Artinian modules
      International Journal of Algebra, Vol. 11, 2017, no. 1, 31-34
      https://doi.org/10.12988/ija.2017.711

Vesna Celakoska-Jordanova, Emilija Celakoska
      Canonical commutative ternary groupoids
      International Journal of Algebra, Vol. 11, 2017, no. 1, 35-42
      https://doi.org/10.12988/ija.2017.714

Areej Tawfeeq Hameed, Ahllam A. Alfatlawi, Akhlas Kadom Alkurdi
      Fuzzy QS-ideals of QS-algebras
      International Journal of Algebra, Vol. 11, 2017, no. 1, 43-52
      https://doi.org/10.12988/ija.2017.713

P. L. Sharma, Neetu Dhiman
      Construction of some new classes of Boolean bent functions and their duals
      International Journal of Algebra, Vol. 11, 2017, no. 2, 53-64
      https://doi.org/10.12988/ija.2017.61168

Ibrahim Ozen
      Rank correlations for submatrices of arbitrary dimensions
      International Journal of Algebra, Vol. 11, 2017, no. 2, 65-73
      https://doi.org/10.12988/ija.2017.728

Peter V. Danchev
      A lemma on involutions and weakly nil-clean rings
      International Journal of Algebra, Vol. 11, 2017, no. 2, 75-81
      https://doi.org/10.12988/ija.2017.727

Elhadji Demba Wade Diop, Djiby Sow
      On completely tensor-faithful semimodules over semirings
      International Journal of Algebra, Vol. 11, 2017, no. 2, 83-92
      https://doi.org/10.12988/ija.2017.316

Xinjian Zhang, Yong Xu
      Finite groups with ss-embedded subgroups
      International Journal of Algebra, Vol. 11, 2017, no. 2, 93-101
      https://doi.org/10.12988/ija.2017.7311

Paula Catarino, Jose Vitoria
      Best approximation pair of two skew lines
      International Journal of Algebra, Vol. 11, 2017, no. 3, 103-115
      https://doi.org/10.12988/ija.2017.729

Peiyu Zhang
      Ext-quasi-resolving subcategories
      International Journal of Algebra, Vol. 11, 2017, no. 3, 117-126
      https://doi.org/10.12988/ija.2017.7312

Wanambisi A. Wekesa, Owino M. Oduor, S. Aywa, Ojiema M. Onyango
      On the unit groups of a class of total quotient rings of characteristic p^k with k \geq 3
      International Journal of Algebra, Vol. 11, 2017, no. 3, 127-135
      https://doi.org/10.12988/ija.2017.6750

Gustaf Soderlund
      On some diophantine equations of the form hX^2+Y^8=Z^n
      International Journal of Algebra, Vol. 11, 2017, no. 3, 137-148
      https://doi.org/10.12988/ija.2017.7316

Sergio M. Alves, Geraldo de Assis Junior
      The standard polynomial in verbally prime algebras
      International Journal of Algebra, Vol. 11, 2017, no. 4, 149-158
      https://doi.org/10.12988/ija.2017.725

Ya.I. Grushka
      Logarithmic extension of real numbers and hyperbolic representation of generalized Lorentz transforms
      International Journal of Algebra, Vol. 11, 2017, no. 4, 159-170
      https://doi.org/10.12988/ija.2017.7315

P. G. Romeo, P. R. Sreejamol
      Cross connection of Boolean lattice
      International Journal of Algebra, Vol. 11, 2017, no. 4, 171-179
      https://doi.org/10.12988/ija.2017.7419

Sylvain Attan
      A note on relations between Malcev superalgebras and Bol superalgebras
      International Journal of Algebra, Vol. 11, 2017, no. 4, 181-190
      https://doi.org/10.12988/ija.2017.7418

Praise Adeyemo
      On the generating function of certain involutions of the symmetric group S_n
      International Journal of Algebra, Vol. 11, 2017, no. 4, 191-201
      https://doi.org/10.12988/ija.2017.7420

Yordan Epitropov, Nako Nachev
      Determining of a finite Abelian p-group up to isomorphism
      International Journal of Algebra, Vol. 11, 2017, no. 4, 203-209
      https://doi.org/10.12988/ija.2017.7313


Journals | Books | Author guidelines